# SDR MASA97245

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS, THE CREW REPORTED THAT THE FORWARD EMERGENCY LIGHTS ONLY ILLUMINATED FOR A COUPLE OF SECONDS. MAINTENANCE ACTION WAS DEFERRED PER MEL 33501.  AIRCRAFT WAS RETURNED TO SERVICE.  DURING SUBSEQUENT MAINTENANCE, MAINTENANCE TROUBLESHOT SYSTEM, AND NO DISCREPANCIES WERE NOTED.  (M)
